# SDR UALA2009071702109

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,211 hours, 7,163 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27H HAS LOOSE WIRE PROTRUDING INTO AISLE.  SEAT MOUNTED EMERGENCY LIGHT INOP, WIRE STOWED.  REPLACED LIGHT ASSY AND SECURED WIRE HARNESS.  OPS CHECKED, OKAY.
